# SDR AALA961764

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7076A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 610
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY 4L DOR INOPERATIVE.  RESECURED EMERGENCY FLOOR LIGHT CONNECTOR BY 4L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
